# SDR C77A20150106002

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 17,940 hours, 14,687 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE RT VERTICAL STAB SKIN GOUGE DAMAGE IN TWO AREAS.  THE DAMAGE IS LOCATED BELOW RIB 4 & BETWEEN STRINGER -2R TO -3R.  THE GOUGE DAMAGE MEASURES APPROX THE FOLLOWING DIMENSIONS:  1.10 INCHES X .750 INCH TO A MAX DEPTH OF .15 INCH DEEP,  .875 INCH X .625 INCH TO A MAX DEPTH OF .008 INCH DEEP.  REQUESTED PERMANENT REPAIR RELIEF & RECEIVED ETD2014-170-108865B.  BECAUSE THE VERTICAL SKIN IS PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E170-55MR-002.1 PER ANAC DER FORM ATTACHED.  TASK 55-30-001-0001 EXTERNAL GVI THRESHOLD OF 20,000FC OR 26,600FH, INTERVAL OF 20,000FC OR 26,600FH IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 9.  THRESHOLD IS COUNTED SINCE NEW.  THIS REPAIR WAS ACCOMPLISHED ON EO E170-55MR-002 UNDER WO 1519648.
